# SDR QXEA0202164

- Difficulty date: December 10, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 13,352 hours, 18,365 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Part serial: 230
- Condition: Failed
- Location: Zone 700
- Part time: 7,075 hours, 9,631 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- LANDING GEAR INOPERATIVE CAUTION LIGHT ILLUMINATED. LEFT MAIN GEAR DOOR OPENED IN FLIGHT AND REMAINED OPEN. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED PSEU. OPERATIONAL CHECLS GOOD. AIRCRAFT RETURNED TO SERVICE.
